RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 20, Issue 1  


Random polynomials over a finite field
G. I. Ivchenko, Yu. I. Medvedev
3
Random permutations with cycle lengths in a given finite set
A. N. Timashev
25
The Kloss convergence principle for products of random variables with values in a compact group and distributions determined by a Markov chain
I. A. Kruglov
38
On enumeration of labelled connected graphs by the number of cutpoints
V. A. Voblyi
52
On random 2-adjacent 0/1-polyhedra
V. A. Bondarenko, A. G. Brodskiy
64
The intersection number of complete $r$-partite graphs
N. S. Bol'shakova
70
Skew Laurent series rings and the maximum condition on right annihilators
A. A. Tuganbaev
80
On Mazurov triples of the sporadic group $B$ and Hamiltonian cycles of the Cayley graph
A. I. Makosiy, A. V. Timofeenko
87
Classification of indecomposable Abelian $(v,5)$-groups
A. A. Frolov
94
On complexity of linear operators on the class of circuits of depth 2
D. Yu. Cherukhin
109
On complexity of realisation of a class of almost symmetric functions by formulas of depth 3
S. E. Cherukhina
120
On complexity of the anti-unification problem
E. V. Kostylev, V. A. Zakharov
131
A block algorithm of Lanczos type for solving sparse systems of linear equations
M. A. Cherepnev
145
Some characteristics of dependencies in discrete random sequences
M. I. Tikhomirova
151
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019